| Catalog Number |
RBYPOD5 |
| Medical Device Problem Codes |
Defective Device (2588); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
Urinary Retention (2119)
| Date of Event |
08/31/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The product lot number was not provided, therefore, the manufacturing records could not be reviewed.
Event or Problem Description
The patient was undergoing a coil embolization procedure using pod5s.During the procedure, the physician felt resistance while advancing a pod5 within a lantern delivery microcatheter (lantern) and, therefore, the pod5 was removed.It was noted that there was damage to the pod5.The procedure was completed using ruby coils and the same lantern.There was no report of an adverse effect to the patient.